# SDR UPS05844254

- Difficulty date: March 17, 2005
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- Aircraft time: 71,603 hours, 27,023 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3750497
- Condition: Cracked
- Location: Keelbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, FWD ACCESSORY COMPT FS 660 LT KEELBEAM ATTACH FITTING HAS 2.50 INCH CRACK ON VERTICAL FLANGE BETWEEN ATTACH BOLTS HEADS.  REMOVED CRACKED ATTACHMENT FITTING, FABRICATED REPLACEMENT FITTING IAW  DWG 3750497 AND INSTALLED IAW DC-8 SRM 51-1-20D.
